# SDR C2XA98IA092

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12006451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAME 39 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE FLOORBEAM USING A DOUBLER REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01032.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
